MAUDE Adverse Event Report: MERIT MEDICAL IRELAND, LTD. INQWIRE®; PERIPHERAL VASCULAR GUIDEWIRE

MERIT MEDICAL IRELAND, LTD. INQWIRE®; PERIPHERAL VASCULAR GUIDEWIRE
Catalog Number IQA563
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was found to be damaged, scratched and the inner coil unravelling.The root cause of this defect could not be determined.A search of the complaint database was performed and fourteen similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
 
Event or Problem Description
The account alleges that during use the blue coating of the guidewire partially came off.This caused the drain to fail to track along the wire.A new wire was used to complete the procedure.No patient injury.

Brand Name
INQWIRE®
Common Device Name
PERIPHERAL VASCULAR GUIDEWIRE
Manufacturer (Section D)
MERIT MEDICAL IRELAND, LTD.
parkmore business park west
ballybrit, galway H91W2 74
EI  H91W274
Manufacturer (Section G)
MERIT MEDICAL IRELAND, LTD.
parkmore business park west
ballybrit, galway H91W2 74
EI   H91W274
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key23844998
Report Number1721504-2025-00751
Device Sequence Number9816906
Product Code DQX
UDI-Device Identifier00884450239674
UDI-Public00884450239674
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K133230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIQA563
Device Lot NumberK3290177
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown